# SDR AALA20171017007

- Difficulty date: October 16, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 103,165 hours, 16,691 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Missing
- Location: Connector
- Component: Connector
- Component part number: AMC02PA03R
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS AT SEAT 21AB ARE INOPERATIVE.  INSTALLED PIN TO EPL WIRE CONNECTOR IAW SWPM 20-10-11.  OPS CHECKED GOOD.
